# SDR SWIA201024102

- Difficulty date: April 13, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 17,444 hours, 14,897 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Missing
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ENGINE CONTAINMENT CASE LINING MISSING.  (FLT 1054)  REPLACED CONTAINMENT CASE.
